# SDR ASAA2023091145079

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,487 hours, 12,252 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074847
- Part serial: 2761C
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 91,617 hours, 36,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND ENGINES AT IDLE. RH DUCT PRESSURE WAS AT 6 PSI, LH DUCT PRESSURE WAS AT 18PSI. AFTER SWITCHING TO APU BLEED AIR BOTH PRESSURES ROSE TO 05 PSI. GROUNDED - YES. (RESOLVED ON W/O: 1969307 TASKCARD: N/R-00001 ) FOUND #2 HSR FAILD, REPLACED HSR REF MM 36-11-07-400-801. LEAK CK GOOD. REQUIRES CROSSOVER CK. . DURING CROSSOVER BLEED OPS TEST, DUCT SPLIT OF 17PSI FOUND AT 80% N1. REMOVED AND REPLACED TEMP BLEED AIR OVER TEMP SENSOR REF AMM 36-11-05-400-801 AND PRECOOLER CONTROL VALVE 36-12-03-400-801. NO LEAKS NOTED,  THIS CLEARS MEL 36-9B CN 11056409 REVERSE MEL PROCEDURES PLACARDS REMOVED SEAMC NOTIFIED.
